9th Annual Monopoly Tournament POSTPONED
9th Annual Monopoly Tournament, will be held Thursday, April 2, 2020 at the Berkshire Hills Country Club, 500 Benedict Road, Pittsfield, MA 01201.
The event is hosted by Raymond James.
Pre-register at https://one.bidpal.net/bckpmonopolytournament/welcome. There will be no registration at the door.
Entry fee is $30.
The evening will include prizes, raffles, awards, hors d’oeuvres, snacks and cash bar.
The competition format is as follows: Everyone will play a preliminary 90 minute round. The top six finishers will play a 90 minute final round for the grand prize.
The evening schedule is as follows:
5:30- 6:15 pm Check in
6:15- 7:45 pm 1st 90 minute round
7:45- 8:15 pm Snacks, hors d’oeuvres
8:15- 9:45 pm Final 90 minute Championship round.
Proceeds from the tournament will benefit the Berkshire County Kids’ Place. Last year’s tournament raised $18,000.
Corporate sponsorships are welcome.
For more information about the Berkshire County Kids’ Place visit them on Facebook.
Berkshire County Arc 25th Annual Golf Classic
The Berkshire County Arc 25th Annual Golf Classic will be held Thursday, May 23, 2019 at the Berkshire Hills Country Club, 500 Benedict Road, Pittsfield, MA 01201.
This is a four-person handicap tournament. Teams placed in divisions according to handicap. Single, two and three-member teams welcome.
There will be two tee times, 7:30 am and 12:30 pm. First-time teams must register for the earlier tee time. Players must pre-register by April 26th. To register visit http://bit.ly/25thgolfclassic . Call 413 499-4241 with questions.
Cost for the tournament is $150 per person which includes breakfast, lunch, dinner, green fees, on-course contests, cart and gift. Participants can invite a non-playing guest for dinner at an additional charge of $30.
On-course contests include longest drive and closest to the pin. Players can buy “string” for an additional charge.
The tournament day schedule is as follows:
6:45 – 11:30 am Registration
6:30 – 7:15 am Continental Breakfast
7:30 am First tee off
12:30 pm Second tee off.
5:30 – 6:30 pm Social Hour
6:30 pm Awards
6:45 pm Dinner
7:00 – 8:00 pm Silent Auction, Raffle Drawing and 50-50 Raffle
Dinner awards and raffles after tournaments.
Proceeds from the tournament will benefit Berkshire County Arc which provides varied services to individuals with developmental disabilities, brain injuries and autism throughout Berkshire and Hampden Counties in MA.
Sponsorship opportunities range from $50 to $3,000. Email firstname.lastname@example.org for details.
To learn more about Berkshire County Arc visit bcarc.org.
Thank you to corporate sponsors Greylock Insurance Agency, Berkshire Bank and Health New England for their generosity.